# SDR USAABB02060

- Difficulty date: May 7, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LOW LEVEL EMERGENCY LIGHTS AT ROWS, 1, 4, 6, 9, 13, 18, 23, 26 AND 33 DIM.  MAINTENANCE REPLACED THE BATTERIES.  (M)
